MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 1000 ML EMPTY EVA CONTAINER WITH FEMALE SCREW CONNECTOR

THE METRIX COMPANY SECURE; 1000 ML EMPTY EVA CONTAINER WITH FEMALE SCREW CONNECTOR
Model Number 66215
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was initially reported via mw5109973.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a contaminant was found in one unit of an empty iv bag after pooling several ivig products together.This was noted by the pharmacy after compounding.There was no patient involvement.The contaminant was described by the pharmacy as an approximately 1 cm translucent strand.

Brand Name
SECURE
Common Device Name
1000 ML EMPTY EVA CONTAINER WITH FEMALE SCREW CONNECTOR
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
Manufacturer (Section G)
METRIX DOMINICANA
parque industrial itabo
building 5
san cristobal,
DR  
Manufacturer Contact
jennifer clasen
4400 chavenelle road
dubuque, IA 52002
5635568800
MDR Report Key15014054
Report Number1937141-2022-00005
Device Sequence Number12450909
Product Code KPE
UDI-Device Identifier00812496011718
UDI-Public00812496011718
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K030888
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66215
Device Catalogue Number66215
Device Lot Number66215-A7321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown